single-rb.php

JRM Vol.10 No.2 pp. 158-165
doi: 10.20965/jrm.1998.p0158
(1998)

Paper:

Simple Adaptive Control of Systems with Bounded Nonlinear Disturbances

Kazuya sato*, Keigo Watanabe*, Masahiro Oya** and Toshihiro Kobayashi**

*Department of Advanced Systems Control Engineering, Graduate School of Scienced and Engineering, Saga University, 1 Honjomachi, Saga 840-8502, Japan

**Department of Control Engineering, Faculty of Engineering, Kyushu Institute of Technology, Tobata, Kitakyushu 804-8550, Japan

Received:
December 1, 1997
Accepted:
March 28, 1998
Published:
April 20, 1998
Keywords:
Adaptive control, Disturbance rejection, Tracking systems
Abstract

This paper describes simple adaptive control for plants with bounded nonlinear disturbances. The proposed controller is applicable to all plants whose relative degree is less than four, in which the upper bound of the high-frequency gain and the function type of disturbances must be known. Results of experiments demonstrate the controller’s effectiveness.

Cite this article as:
Kazuya sato, Keigo Watanabe, Masahiro Oya, and Toshihiro Kobayashi, “Simple Adaptive Control of Systems with Bounded Nonlinear Disturbances,” J. Robot. Mechatron., Vol.10, No.2, pp. 158-165, 1998.
Data files:

*This site is desgined based on HTML5 and CSS3 for modern browsers, e.g. Chrome, Firefox, Safari, Edge, Opera.

Last updated on Jun. 22, 2021